MathSciNet Relay Station
MathSciNet bibliographic data
MR1274784 20C30 (16E40 16W30)
Loday, Jean-Louis Série de Hausdorff, idempotents eulériens et algèbres de Hopf. (French) [Hausdorff series, Euler idempotents and Hopf algebras] Exposition. Math. 12 (1994), no. 2, 165–178.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement